# SDR I5PA2022122275703

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,924 hours, 33,844 cycles
- Engine: Pwa PW2037
- Engine time: 77,863 hours, 17,415 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 916C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT. NO: MGE300. ESI - L ENG BLEED OFF STATUS MSG. PERFORMED L ENG PNEUMATIC HEALTH CHECK FOUND HPSOV FAULTY. R/R L ENG HPSOV PER AMM 36-11-07.
